Adhd medication concerta

Common Questions and Answers about Adhd medication concerta

adhd

Avatar n tn My 16 yr old daughter who has ADHD and is on concerta and respidol recently told me she is experiencing breast leakage? What could this be from?
Avatar f tn m afraid that other will jeopardizes my chance to be moved to my ragular grade, and that I wont get my football eford all out, wich would lead me to get a scholarship.... is there any other medication I can use to treat my ADHD... I beg for help... Please help me!!!!
Avatar f tn concerta is not any better than adderall. they both have side effects like all the drugs do. look up the side effects .
Avatar n tn No, you needn't worry that he was addicted to the medication. But he clearly developed confidence in his ability to do better, and in that sense perhaps became dependent on the medication as his route to success. If he did well on the Adderall, there is every reason to think he can do equally well with one of the other stimulant medications, like Concerta.
Avatar m tn I wonder if that is an adequate dose? I have 2 sons{5&8years old} with ADHD who is 5 years old and weighs normal weight for his age and he was started on concerta last week and that was the nedication and 18mg was the dose hebwas prescribed. I also have a.d.d and have stronger medication than that. So you may want to speak to doctors about changing medication or for dose increase. Good luck.
Avatar n tn im scared because i think alot of our sons struggles are due to his anxiety .will concerta hurt him if he has been mis diagnosed with adhd .i think his primary diagnosis is anxiety and depression . we have a 22 year old that has generalized anxiety and has had thearpy and her life skills to manage it . will concera hurt him if he has anxiety and depression ?
13415927 tn?1430701518 m assuming you did and ots not a self-diagnosis Concerta or any other medications like Adderall to treat ADD/ADHD will only exacerbate your other disorders. I use to be on concerts for my ADHD but I also have generalized anxiety. An SSRI is the best choice for treating those two. On second note, ADD/ADHD medications can treat depression but not anxiety. Most people withADD/ADHD have around 3 other disorders.
Avatar f tn This medication isn’t giving me the effects that I want. It’s not as effective as concerta, that’s for sure. I feel that as time goes by, it wears off more and more and my ADHD symptoms get worse. I feel so frustrated and I don’t want to be put on another medication that doesn’t work for me. I want to take an ADHD med that has methylphenidate in it, because concerta is methylphenidate based. I also took Ritalin 5mg in the mornings before I took concerta and found it to be effective.
Avatar n tn Concerta addiction and withdrawal. However, if you’re careful with how you use the medication you should have no problem what-so-ever. Like I said, space out how you use it and you should be fine. Sorry for the long ramble. :) But I figure the more information the easier it is to make a decision about concerta. Please, please, pleaseee take note of not using this medicine every day. That’s all I ask for your personal wellbeing.
Avatar f tn My child was on concerta for years while it was great in helping his ADHD it also can cause other mental health issues and was bad for his weight causing him to lose weight at a very rapid pace. I am not sure how much info u have looked up about it but I am fearing the worse case senario for my son as he has some serious behaviors from taking the concerta and Daytrana. Just a lil heads up watch these meds carefully.
Avatar m tn classes of medication are available for treating ADHD: * Stimulant medications, such as dextroamphetamine-based drugs (Adderall, Vyvanese) and methylphenidate-based drugs (Concerta, Daytrana, Ritalin). They are also available as generics. * Nonstimulant medication, such as the antidepressant bupropion (Wellbutrin and generic) or atomoxetine (Strattera), which is not available as a generic.
Avatar f tn Concerta is a medication for ADD/ADHD. Lots take it for the extra energy. It's sort of like speed.
Avatar m tn My son has been taking Concerta (17 & 27 mgs) and the medication is dialating his eyes. Before the medication, he had no problems with his eyes. Now he is sensitive to light, turns his head to the side when watching television and constantly pulls his eyelids away from his eyes (says they feel like they are sticking to his eyes). Although the medication is helping him greatly, I am concerned that this may damage his eyes permanently. I would appreciate any help on this situation.
565294 tn?1216433315 Hi, my son is 10 and he was on every single kind of medication out there for ADHD and responded to none so I took him off and he is getting an assessment done (As I have Bipolar disorder). He was worse on the pills than off....mood wise. But he lost a ton of weight....he was always being called chubby before he started concerta and adderall....now everyone is worried he is too thin.....so yes it does suppress the appetite.
Avatar f tn Yes, these medications can enlarge the heart, which is why a good doctor would tell you off the bat that an EKG should be done every 2 years at minimum! My son has been on ADHD medication since he was 5 years old. I've read every book, manual, talked to hundreds of doctors, researched online, you name it I've done it! And I've made sure that he gets an EKG every 2 years at least, so that a problem like this can be picked up early.
Avatar n tn Amphetamines such as Concerta are employed in the treatment of ADHD. Such medications can lower the threshhold for seizures, so they need to be used with caution in patients who display (or have a family history of) seizure disorder. It sound like your son already was displaying some tics (involuntary muscle movements), and such behaviors can be a side effect of stimulant medications such as Concerta.
Avatar m tn http://www.corepsych.com/2008/11/add-adhd-medication-find-the-sides-of-the-therapeutic-window/ http://www.corepsych.com/2008/11/add-adhd-medications-time-is-of-the-essence/ Also use the "search" window. type in concerta for more info on the Corepsych site. And you might do even better taking a short acting ritalin if your test is later in the day, rather then another XL.
Avatar n tn We are aware of the Paxil withdrawal symptoms. Should we withdraw off Paxil first before going on Concerta? Can going on Concerta and helping the ADHD lessen the effects of Paxil Withdrawal? Can Paxil cause ADHD Symptoms? Is Concerta safe? Has anyone been on both medications at once? Is there a danger in this? Please help. Thank you.
Avatar m tn without the medication in our situation. Having ADHD does not mean that your child is weird or is NOT SWEET! My daughter is extremely sweet & adorable! You would not know she was taking concerta unless I told you. I can tell you I am happy I made this decision because it's helping her in many ways. Although, my husband was furious at me at first, he now agrees that the medication has helped her.
Avatar f tn my 9 yr old son who has been diagnosed with both forms of adhd has been on concerta risperdal n depakote for a while recently he was taken off the risperdal due to growth of breast we have noticed that he has been making odd facial expressions and he doesnt realize hes doing it i have caught them on tape and im completely confussed as to if this is something already that has been an issue or a new development any advice on what i should do about this matter wld be very helpful
Avatar n tn He currently takes concerta 72 and has been on medication for at least 5 years, his dr. wants to change him to Vyvanse because the concerta is nolonger working for him. He has complained of palpations, and a fast hesrt rate. We have tried nonstimulant medication with unfaverable results. Should I be concerned? There is a history of heat desease in the family. Thanks for any info you anc give.
Avatar f tn //www.additudemag.com/adhd/article/11041.html?utm_source=eletter&utm_medium=email&utm_campaign=November . However, ignore the prozac stuff. It is very bad to mix with stim meds. Finally, there are things that you can do at home to make it better for him and you. These two links should be helpful http://www.additudemag.com/adhd/article/879.html http://www.additudemag.com/adhd/article/985.html Hope this helps.
Avatar f tn He may be uncomfortable prescribing in to you since Concerta is a stimulant medication for ADHD. There are cardiac risks for taking it, and you are taking blood pressure medication, which I am assuming is for high blood pressure.
Avatar f tn my 7 year old son has been on concerta and guanfacine for 2 years for ADHD. over the last several weeks he has developed a tic, where is head is pulled to his shoulder. and he is biting his inne cheek and lip. could his medication be causing these "tics" to occur?
Avatar n tn my son who is 14 has adhd and has been on concerta since he was 9 but just lately he has been geting into more trouble at school this did happen once befor when he was 12 and thay uped his med to 72 mil grams a day he carnt go any higher now i do beleave his age and geting older has something to do with it can there come a time when the meds just dont work anymore and that he has grown out of the dose that he takes